MAUDE Adverse Event Report: BOSTON SCIENTIFIC - MAPLE GROVE INNOVA¿; STENT, SUPERFICIAL FEMORAL ARTERY

BOSTON SCIENTIFIC - MAPLE GROVE INNOVA¿; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number H74939293084070
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/14/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Device evaluated by mfr: returned product consisted of an innova self-expanding stent delivery system (sds).The outer sheath, middle shaft and the remainder of the device were checked for damage.The outer sheath showed no damage.The mid-shaft showed no damage.A.035 guidewire was inserted into the device and transcended through the device with no hesitations or restrictions.The wheel guard was intact and the pull handle was at the starting position.The stent was returned outside of the device with no damage.Inspection of the remainder of the device, revealed no other damage or irregularities.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The most probable root cause was unable to be determined.(b)(4).
 
Event or Problem Description
It was reported that the stent inadvertently deployed.A 8 x 40 x 75 innova stent was selected for a procedure in the external iliac.When the stent was loaded onto the wire, it started to deploy.This occurred during introduction outside the patient's body.The stent was removed from the wire and the procedure was completed with a different device.There were no patient complications and the patient was fine.

Brand Name
INNOVA¿
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
BOSTON SCIENTIFIC - MAPLE GROVE
one scimed place
maple grove MN 55311
MDR Report Key6693492
Report Number2134265-2017-06606
Device Sequence Number11071668
Product Code NIP
UDI-Device Identifier08714729873815
UDI-Public(01)08714729873815(17)20200229(10)20329709
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P140028
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2020
Device Model NumberH74939293084070
Device Catalogue Number39293-08407
Device Lot Number20329709
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/22/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2017
Initial Report FDA Received Date07/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age88 YR